# SDR CALA0200384

- Difficulty date: July 2, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON SPLICES CORRODED AT FS 1200, L20L AND L21L. REMOVED AND REPLACED LONGERON SPLICES IAW SRM 53-01, FIGURE 1, 51-10-4, AND 51-30-5.
